# SDR SWIA202156524

- Difficulty date: January 23, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10285
- Aircraft time: 31,094 hours, 18,956 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Angle
- Part number: CC670340951
- Condition: Corroded
- Location: Flt Deck Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DETECTED ON FLT DECK ENTRANCE FLOOR PANEL SUPPORT "ANGLE" ATTACHED TO FWD SIDE OF F.S. 280.00/ WL 72.50 (FLAGGED).   (C-CHECK) RO 3/2/2021   REMOVED AND REPLACED  NEW ANGLE FLOOR SUPPORT P/N CC670-34095-1 REF CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01 AND DWG CC670-33052 REV -G. COMPLIED WITH TASK CARD 51-900-1002-SKY
